# SDR SWIA200312582

- Difficulty date: October 15, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 11,785 hours, 17,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SKIN SUPPORT CLIP CRACKED AT FRAME 12, BEHIND DV WINDOW.  DISCOVERED DURING C-CHECK.  REMOVED AND REPLACED LEFT SKIN SUPPORT CLIP AT FRAME 12 BEHIND DV WINDOW WITH A SERVICEABLE UNIT IAW SRM 51-10-02, 51-40-00.
